Volume 15, Issue 1
The Global Attractors for Damped Generalized Coupled Nonlinear Wave Equations

Shaomei Fang

J. Part. Diff. Eq., 15 (2002), pp. 13-27.

Published online: 2002-02

Preview Full PDF 482 1793
Export citation
  • Abstract

The existence of global attractors for the periodic initial value problem of damped generalized coupled nonlinear wave equations is proved. We also get the estimates of the upper bounds of Hausdorff and fractal dimensions for the global attractors by means of a uniformly priori estimates for time.

  • Keywords

Global Attractor Hausdorff Dimension Fractal Dimension

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-15-13, author = {}, title = {The Global Attractors for Damped Generalized Coupled Nonlinear Wave Equations}, journal = {Journal of Partial Differential Equations}, year = {2002}, volume = {15}, number = {1}, pages = {13--27}, abstract = { The existence of global attractors for the periodic initial value problem of damped generalized coupled nonlinear wave equations is proved. We also get the estimates of the upper bounds of Hausdorff and fractal dimensions for the global attractors by means of a uniformly priori estimates for time.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5437.html} }
TY - JOUR T1 - The Global Attractors for Damped Generalized Coupled Nonlinear Wave Equations JO - Journal of Partial Differential Equations VL - 1 SP - 13 EP - 27 PY - 2002 DA - 2002/02 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5437.html KW - Global Attractor KW - Hausdorff Dimension KW - Fractal Dimension AB - The existence of global attractors for the periodic initial value problem of damped generalized coupled nonlinear wave equations is proved. We also get the estimates of the upper bounds of Hausdorff and fractal dimensions for the global attractors by means of a uniformly priori estimates for time.
Shaomei Fang . (2019). The Global Attractors for Damped Generalized Coupled Nonlinear Wave Equations. Journal of Partial Differential Equations. 15 (1). 13-27. doi:
Copy to clipboard
The citation has been copied to your clipboard